# SDR CALA2017092303310

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 50,731 hours, 22,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2 SERVICE CK OF THE EMERGENCY LIGHTS, A FAULT OF EPSU EXT LOAD EMER R ACTIVE. FOUND CONNECTORS 60WL AND 62WL TO OVERWING EMERGENCY LIGHT ASSEMBLIES NOT CONNECTED. RE-CONNECTED AND SECURED. PERFORMED EMERGENCY LIGHT TEST ON CIDS PANEL. OPS CHECK GOO D, SYSTEM OK. REF AWM 33-51-04.
